MedsChat.com

The People's Medicine Community ®
Drug Index: 

L430

Showing Results 1 - 11 of 11. XML format


L430
Round white pill ## What is this medicine and what is it for? ## what are L430 round white pills help please ## Sounds like an old Revco Drug store brand of generic Exedren, but that's just an opinion. ## Found round white pills with L430 on them in an asprin bottle, what are they. ## I found a round white pill with L430 imprinted on it, what is it? ## This is actually a generic for Excedrin Migraine, it contains Acetaminophen 250mgs, Aspirin 250mgs and Caffeine 65mgs. So this is an over the counter item manufactured by LNK International, they only make over the counter items, which are sold by various stores, including Revco, as their store or generic brands. ## I FOUND 3 WHITE PILLS WITH L430 IMPRINTED ON ONE SIDE, THE PILL IS BLANK ON THE OTHER SIDE. MY BROTHER IS ADDICTED TO RX ... ...
Updated 4 years ago in Excedrin Migraine.
Tue, May 19 '09, 11:35 AM   7  Subscribe to thread 159471
L430 Photo
NEED A PHOTO WITH THIS LETTER & NUMBER,HAVE THESE PILLS W/O A LABEL,DONT KNOW IF ITS A PAIN PILL OR JUST EXCERDIAN ## I can't post a photo due to copyright reasons, however, I can tell you about a tablet with this marking. A round, white tablet with L 430 on it is an over the counter product that contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine, it is a generic or store brand of Excedrin Migraine. Common side effects may include: nausea, drowsiness, headache and stomach irritation. Learn more: Are there any other comments or questions? ...
Updated 3 years ago in Acetaminophen.
Wed, Mar 09 '11, 12:19 PM   1  Subscribe to thread 215064
oxycodone l430
yellow oblong pill ## THIS IS DEFINITELY NOT OXYCODONE!!! This is an OVER THE COUNTER medication. Not any type of narcotic. This pill contains Acetaminophen 250mgs, Aspirin 250mgs and Caffeine 65mgs, it is a generic or store brand of Excedrin Migraine. ...
Updated 5 years ago in Oxycodone.
Sun, May 25 '08, 9:36 AM   1  Subscribe to thread 182143
WHITE PILL L430
ROUND WHITE PILL L430 ## I think these are my ibuprofen 600's They were in my med drawer, but were loose, and the rx bottle has been discarded. Thanks! ## It could not be a 600mg tablet, pills marked with an L are manufactured by LNK International, they do not make any prescription products, they only make over the counter meds. Their OTC items are usually sold by various stores as their generics or store brands. This tablet, marked with the L 430 is a generic or store brand version of Excedrin Migraine, it contains 250mg of Aspirin, 250mgs of Acetaminophen, and 65mgs of Caffeine. Many stores carry their products as their generics, you will find them sold under the Wal-Mart Equate label, Eckerd store brand products, Rite-Aid, Walgreens and many, many others. ## can i smoke it? ## Th... ...
Updated 3 years ago in Ibuprofen.
Mon, Mar 07 '11, 9:28 AM   6  Subscribe to thread 171465
L430 white round
Mine are Oxycondine (genieric) for 7.5 perocet... Nothing close to EXCEDRIN! they are much thicher and larger than an asprin! ## Sorry, but this is NOT Oxycodone! This is a generic for Excedrin Migraine, it contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. I have purchased these and due to the combo of ingredients they are thicker than normal Aspirin. Did you have any other questions? ...
Updated 4 years ago in Oxycodone.
Sat, Aug 22 '09, 2:11 PM   1  Subscribe to thread 195290
unidentifed white round pills marking is L430MIU
I have found several white, thicker pills with the markings of L430 could be an OTC drug or generic. The pills were not in a bottle and are blank on the back ## You are correct, tablets marked with an L, followed by 3 additional numbers are over the counter products. This one is a generic, or store brand of Excedrin Migraine and contains 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. Side effects may include: nausea, dizziness, headache and stomach irritation. Learn more: Is there anything else I can help with? ...
Updated 2 years ago in Excedrin Migraine.
Tue, Sep 27 '11, 5:26 PM   1  Subscribe to thread 218452
pamprin
ROUND, WHITE L430 ## No, this is not the same as Pamprin, though this is an over the counter item. This is a generic or store brand of Excedrin Migraine, containing 250mgs of Acetaminophen, 250mgs of Aspirin and 65mgs of Caffeine. ...
Updated 5 years ago in Pamprin.
Wed, Aug 20 '08, 4:33 PM   1  Subscribe to thread 183507
oxycondine
white round says L430 on one seide ## i ahve a question i was prescribed oxy condine after a head injury but long story the whole bottle fell down my vent after about two weeks i found them in my basement vent but tehy ahs become slightly brown from what i think would be little water exposer and heat are they still usable?? ## I would not recommend it. Not only do you not know what they are contaminated with, but you have no idea how much of what they have absorbed and how much of the med has already been broken down by moisture. And for the info of the original poster, L430 IS NOT OXYCODONE! L 430 is an over the counter item, this pill is a generic or store brand of Excedrin Migraine, no narcotic in it at all! ## I have a bottle of Pamprin. The pills are labled L430. Everything I have ... ...
Updated 6 years ago in Oxycodone.
Sat, Mar 29 '08, 6:21 PM   3  Subscribe to thread 164372
WHAT IS IT FOR??
WHITE, ROUND L430 IMPRINTED ON ONE SIDE ## I located the pill in description to be Acetaminophen (250 mg) + Aspirin, ASA (250 mg) + Caffeine (65 mg). It is indicated to treat migraines, fever, pain, and osteoarthritis. To view information about this drug, please click on the link below... If you have any other questions or concerns, please post back and I will be happy to assist you. ...
Updated 3 years ago in Acetaminophen.
Sat, Jul 31 '10, 7:43 PM   1  Subscribe to thread 205961
pamprin max
I have a bottle of Pamprin. The pills are labled L430. Everything I have found when Googling show it as Excedine with Caffeine. Any thoughts? Does anyone know if Pamprin Max tablets are marked the same, i.e., it's the same drug under a different label? ...
Updated 6 years ago in Pamprin.
Sat, Mar 29 '08, 6:22 PM   0 
i found this in my brothers room
The pill is round, white and has L430 on one side and nothing on the other side ## This is an over the counter item, a generic for Excedrin Migraine, containing 250mgs Acetaminophen, 250mgs Aspirin and 65mgs Caffeine. ...
Updated 5 years ago in Excedrin Migraine.
Mon, Jun 09 '08, 12:35 PM   1  Subscribe to thread 182405


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Daily Health News - Top headlines emailed to you each day.

5) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.